Mots Bristol

Brand names: Benadryl®*, Chlor-Trimetron®*, Claritin®, Dimetane®*, Hismanal®, Nolahist®*, PBZ®*, Polaramine®, Tavist®*, Zyrtec®, Xyzal®, Allegra®, Claritin®. Cetrine Cetrine Hayfever Allergy Relief 10mg Cetirizine Tablets · Piriton Piriton Tablets 4mg 30 Pack · Telfast Telfast Allergy mg Fexofenadine Tablets 30 Pack. Fexofenadine is used for the relief of symptoms associated with seasonal and year-round allergies including sneezing, itchy palate, runny nose, and itchy.

Llc Name Ideas

Both Allegra and Allegra-D work for relieving general allergy symptoms. Since Allegra-D contains an added decongestant, it may be better for certain symptoms. Fexofenadine is an antihistamine and pseudoephedrine is a decongestant. The combination of these two medicines is used to treat the nasal congestion (stuffy. Fexofenadine/pseudoephedrine, sold under the brand name Allegra-D among others, is a fixed-dose combination medication used for the treatment of nasal.

School Parent Surveys

Allegra Suspension Raspberry & Vanilla is usually given to children to treat a wide range of symptoms caused due to allergic conditions such as hay fever. The antihistamine properties of Allegra can work to alleviate upper respiratory allergies, seasonal hay fever, or rhinitis that are often accompanied by. Allegra is indicated to relieve sneezing, runny nose, itchy, watery eyes or an itchy nose or throat. Allegra-D is indicated to relieve sneezing, runny nose.